On certain arithmetic functions involving the greatest common divisor

Ekkehard Krätzel 1 , Werner Nowak 2 ,  and László Tóth
  • 1 University of Vienna
  • 2 BOKU Wien
  • 3 University of Pécs

Abstract

The paper deals with asymptotics for a class of arithmetic functions which describe the value distribution of the greatest-common-divisor function. Typically, they are generated by a Dirichlet series whose analytic behavior is determined by the factor ζ2(s)ζ(2s − 1). Furthermore, multivariate generalizations are considered.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] Bombieri E., Iwaniec H., On the order of ζ(1/2+it), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 1986, 13(3), 449–472

  • [2] Chidambaraswamy J., Sitaramachandra Rao R., Asymptotic results for a class of arithmetical functions, Monatsh. Math., 1985, 99(1), 19–27 http://dx.doi.org/10.1007/BF01300735

  • [3] Graham S.W., Kolesnik G., Van der Corput’s Method of Exponential Sums, London Math. Soc. Lecture Note Ser., 126, Cambridge University Press, Cambridge, 1991 http://dx.doi.org/10.1017/CBO9780511661976

  • [4] Huxley M.N., Area, Lattice Points, and Exponential Sums, London Math. Soc. Monogr. Ser. (N.S.), 13, Clarendon Press, Oxford University Press, New York, 1996

  • [5] Huxley M.N., Exponential sums and lattice points. III, Proc. London Math. Soc., 2003, 87(3), 591–609 http://dx.doi.org/10.1112/S0024611503014485

  • [6] Huxley M.N., Exponential sums and the Riemann zeta-function. V, Proc. London Math. Soc., 2005, 90(1), 1–41 http://dx.doi.org/10.1112/S0024611504014959

  • [7] Ivic A., The Riemann Zeta-Function, John Wiley & Sons, New York, 1985

  • [8] Iwaniec H., Mozzochi C.J., On the divisor and circle problems, J. Number Theory, 1988, 29(1), 60–93 http://dx.doi.org/10.1016/0022-314X(88)90093-5

  • [9] Krätzel E., Lattice Points, Math. Appl. (East European Ser.), 33, Kluwer, Dordrecht, 1988

  • [10] Phillips E., The zeta-function of Riemann; further developments of van der Corput’s method, Q. J. Math., 1933, 4, 209–225 http://dx.doi.org/10.1093/qmath/os-4.1.209

  • [11] Sloane N., The On-Line Encyclopedia of Integer Sequences, #A055155, http://oeis.org/A055155

  • [12] Sloane N., The On-Line Encyclopedia of Integer Sequences, #A078430, http://oeis.org/A078430

  • [13] Sloane N., The On-Line Encyclopedia of Integer Sequences, #A124316, http://oeis.org/A124316

  • [14] Tanigawa Y., Zhai W., On the gcd-sum function, J. Integer Seq., 2008, 11(2), #08.2.3

  • [15] Titchmarsh E.C., The Theory of the Riemann Zeta-Function, Clarendon Press, Oxford University Press, Oxford, 1986

  • [16] Tóth L., Menon’s identity and arithmetical sums representing functions of several variables, Rend. Semin. Mat. Univ. Politec. Torino, 2011, 69(1), 97–110

OPEN ACCESS

Journal + Issues

Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.

Search